# SDR SWIA200412855

- Difficulty date: February 2, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 2,432 hours, 2,295 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 1030
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS 1/2 SPEED MESSAGE.  REPLACED FLAP POWER DRIVER UNIT IAW MM 27-52-01-000-801.  OPS CHECK GOOD.
